×

zbMATH — the first resource for mathematics

Factors of infinite-dimensional manifolds. (English) Zbl 0187.20505

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. D. Anderson, Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 72 (1966), 515 – 519. · Zbl 0137.09703
[2] R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200 – 216. · Zbl 0152.12601
[3] R. D. Anderson, David W. Henderson, and James E. West, Negligible subsets of infinite-dimensional manifolds, Compositio Math. 21 (1969), 143 – 150. · Zbl 0185.50803
[4] C. Bessaga, On topological classification of complete linear metric spaces, Fund. Math. 56 (1964/1965), 251 – 288. · Zbl 0138.37404
[5] Czesław Bessaga and Victor Klee, Every non-normable Frechet space is homeomorphic with all of its closed convex bodies, Math. Ann. 163 (1966), 161 – 166. · Zbl 0138.37403 · doi:10.1007/BF02052848 · doi.org
[6] C. Bessaga and A. Pełczyński, Some remarks on homeomorphisms of \?-spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 265 – 270. · Zbl 0103.32801
[7] David W. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Topology 9 (1970), 25 – 33. · Zbl 0167.51904 · doi:10.1016/0040-9383(70)90046-7 · doi.org
[8] M. Ĭ. Kadec\(^{\prime}\), Topological equivalence of all separable Banach spaces, Dokl. Akad. Nauk SSSR 167 (1966), 23 – 25 (Russian).
[9] Samuel Kaplan, Homology properties of arbitrary subsets of Euclidean spaces, Trans. Amer. Math. Soc. 62 (1947), 248 – 271. · Zbl 0034.10902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.